skip to main content
Show Results with:

1 results  for Everything in this catalogue

Refined by: subject: Medicine remove subject: Mathematics remove author: Li, G remove
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Article
Add to My workspace

The Consistency and Convergence Properities of a Class of Parallel Multivalue Methods

Li, G.; Cai, Z.; Li, S.

JOURNAL- JISHOU UNIVERSITY NATURAL SCIENCE. VOL 20; NUMBER 2, ; 1999, 23-27 Part: Part 2; (pages 23-27) -- 1999

Check library holdings

1 results  for Everything in this catalogue

Refine Search Results

Try a new search

Ignore my search and look for everything

by this Author/Contributor:

  1. Cai, Z.
  2. Li, G
  3. Li, S

Searching Remote Databases, Please Wait